Circle homeomorphisms with flat critical points
Fundamenta Mathematicae, Tome 138 (1991) no. 3, pp. 205-217
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_138_3_205_217,
author = {Grzegorz \'Swi\k{a}tek},
title = {Circle homeomorphisms with flat critical points},
journal = {Fundamenta Mathematicae},
pages = {205--217},
year = {1991},
volume = {138},
number = {3},
doi = {10.4064/fm-138-3-205-217},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-138-3-205-217/}
}
Grzegorz Świątek. Circle homeomorphisms with flat critical points. Fundamenta Mathematicae, Tome 138 (1991) no. 3, pp. 205-217. doi: 10.4064/fm-138-3-205-217
Cité par Sources :